Translator Disclaimer
December 1958 A correction: “A cohomological definition of dimension for locally compact Hausdorff spaces,” vol. 21 (1954), pp. 209–224
Haskell Cohen
Duke Math. J. 25(4): 601-601 (December 1958). DOI: 10.1215/S0012-7094-58-02554-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
1 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 4 • December 1958
Back to Top